e-ISSN 1309-2545      ISSN 1301-062X
TR    ENG
 

Download Current Issue.

Volume : 25 Issue : 3 Year : 2019

Current Issue Archive Popular Articles Ahead of Print Submit Your Article Login
Turkish Journal of Neurology Indexed By
 
  Search






Nistagmus Downbeat Nystagmus Due to Oxcarbazepine Intoxication [Turk J Neurol]
Turk J Neurol. 2009; 15(3): 149-152

Nistagmus Downbeat Nystagmus Due to Oxcarbazepine Intoxication

Gül Yalçın Çakmaklı, Neşe Dericioğlu
Department of Neurology, Faculty of Medicine, University of Hacettepe, Ankara, Turkey

Downbeat nystagmus is associated primarily with structural lesions of the central nervous system and may be observed as a manifestation of drug intoxication. Herein we present an epileptic patient that presented with downbeat nystagmus related to oxcarbazepine intoxication and completely recovered following dose reduction. To the best of our knowledge this is the first report of downbeat nystagmus related to oxcarbazepine intoxication. Moreover, clinicians should be aware that downbeat nystagmus could be a manifestation of antiepileptic drug intoxication.

Keywords: Nystagmus, pathologic, oxcarbazepine.


Gül Yalçın Çakmaklı, Neşe Dericioğlu. Nistagmus Downbeat Nystagmus Due to Oxcarbazepine Intoxication. Turk J Neurol. 2009; 15(3): 149-152

Corresponding Author: Gül Yalçın Çakmaklı, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar




 
© Copyright 2019 Turkish Journal of Neurology
Home        |        Contact
LookUs & OnlineMakale